Couldn't find what you looking for?

TRY OUR SEARCH!

My male friend who is 56, had a blood clot 4 years ago and the Doctors put him on Coumidin for 6 months and it went away, almost a year ago he got another blood clot and again the Doctors put him on Coumidin, but this time he is suffering with great pain in his bones and muscles, he also has chills and an overwhelming feeling of unwellness , so much so he can't really go anywhere and his wife has to help him out of his chair and bed. He has been to several Doctors and they all say his Coumidin leval is right where they want it. Has anyone had these symptoms and/ or do you know what caused them. It is very hard to see him deteriorating so fast, I am just hoping that someone out there knows whats causing this.

Loading...

Your friend's bone and muscle pain may have been due to infarcts resulting from multiple systemic blood clots. The tiny clots blocked blood supply to the muscle cells and bone cells causing them to die due to lack of oxygen. I wonder if his doctors had run any blood tests to determine if this is indeed the case. Necrotizing fasciitis (flesh eating bacteria) can cause similar symptoms. Your friend's condition is very serious.
Reply

Loading...

I'm very frustrated to hear that your friend's doctors are being stubborn and not very helpful to him since he's clearly in pain and not very happy with it so I think it might be a good idea for your friend to try looking into going to a different doctor and seeing if they'll help him out instead, because it's pretty clear to me that the doctors he's seeing are not being very helpful. PLease let me know how it turns out as I know it's been awhile since you posted.
Reply

Loading...